# SDR AALA20020769

- Difficulty date: May 23, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTS ROW 26H AND AFT INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTS BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
